On an elliptic equation with exponential growth
Rendiconti del Seminario Matematico della Università di Padova, Volume 96  (1996), p. 143-175
@article{RSMUP_1996__96__143_0,
     author = {Aguilar Crespo, J. A. and Peral Alonso, I.},
     title = {On an elliptic equation with exponential growth},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {96},
     year = {1996},
     pages = {143-175},
     zbl = {0887.35055},
     mrnumber = {1438296},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__96__143_0}
}
Aguilar Crespo, J. A.; Peral Alonso, I. On an elliptic equation with exponential growth. Rendiconti del Seminario Matematico della Università di Padova, Volume 96 (1996) , pp. 143-175. http://www.numdam.org/item/RSMUP_1996__96__143_0/

[AR] A. Ambrosetti - P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Abal., 14 (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[An] A. Anane, Simplicite et isolation de la première valeur propre du p-laplacien avec poids, C. R. Acad. Sci. Paris, Série I, 305 (1987), pp. 725-728. | MR 920052 | Zbl 0633.35061

[Bd] C. Bandle, Existence theorems. Qualitative results and a priori bounds for a class of nonlinear Dirichlet problems, Arch. Rational Mech. Anal., 49 (1973), pp. 241-269. | MR 454336 | Zbl 0335.35046

[B1] G. Barles, Remarks on the uniqueness results of the first eigenvalue of the p-laplaccian, Ann. Fac. Science de Toulousse, Serie 5, 1 (1988), pp. 65-75. | Numdam | MR 971814 | Zbl 0621.35068

[Br] H. Brézis, Analyse fonctionelle, Masson (1983). | MR 697382 | Zbl 0511.46001

[BPV] L. Boccardo - I. Peral - J.L. Vázquez, Some remarks on the N-Laplacian, preprint.

[BM] H. Brézis - F. Merle, Uniform estimates and blow-up behavior for solutions of - Δu = V(x) eu in two dimensions, Commu. in P.D.E., 16, nn. 8-9 (1992), pp. 1223-1253. | Zbl 0746.35006

[Ch] S. Chandrasekar, An Introduction ot the Study of Stellar Structure, Dover Publ. Inc. (1985). | Zbl 0079.23901

[DiB] E. Di Benedetto, C1,α local regularity of weak solutions of degenerate elliptic equations, Nonlinear analysis. Theory, Methods and Applications, 7, n. 8 (1983), pp. 827-850. | Zbl 0539.35027

[FK] D.A. Frank-Kamenetskii, Diffusion and Heat Transfer in Chemical Kinetics, Plenum Press (1969).

[F] H. Fujita, On the nonlinear equation Δu + exp u = 0 and vt = Δu + + exp u, Bull. A.M.S., 75 (1969), pp. 132-135. | Zbl 0216.12101

[Ge] I.M. Guelfand, Some problems in the theory of quasilinear equations, Amer. Math. Soc. Transl. (Ser. 2), 29 (1963), pp. 295-381. | MR 153960 | Zbl 0127.04901

[GMP] T. Gallouet - F. Mignot - J.P. Puel, Quelques résultats sur le problème - Δu = exp u, C. R. Acad. Sci. Paris, 307 (1988), pp. 289-292. | Zbl 0697.35048

[GP] J. Garcia Azozero - I. Peral Alonso, On a Emden-Fowler type equation, Nonlinear Analysis T.M.A., 18, n. 11 (1992), pp. 1085-1097. | MR 1167423 | Zbl 0781.35021

[GPP] J. Garcia Azozero - I. Peral Alonso - J.P. Puel, Quasilinear problems with exponential growth in the reaction term, Nonlinear Analysis T.M.A., 22, n. 4 (1994), pp. 481-498. | MR 1266373 | Zbl 0804.35037

[GT] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York (1983). | MR 737190 | Zbl 0361.35003

[JL] D. Joseph - T.S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1973), pp. 241-269. | MR 340701 | Zbl 0266.34021

[KW] J.L. Kazdan - J.L.W. Warner, Curvature functions for compact 2-manifolds, Ann. Math., 99 (1974), pp. 14-47. | MR 343205 | Zbl 0273.53034

[L] P. Lindqvist, On the equation div(|∇u|p-2∇u) + λ|μ|p-2 = 0, Proc. Amer. Math. Soc., 109, n. 1 (1990), pp. 157-164. | Zbl 0714.35029

[MP1] F. Mignot - J.P. Puel, Sur une classe de probleme non lineaire avec non linearite positive, crossante, convexe, Communication in P.D.E., 5 (8) (1980), pp. 791-836. | MR 583604 | Zbl 0456.35034

[MP2] F. Mignot - J.P. Puel, Solution radiale singuliere de - Δu = λeu, C. R. Acad. Sci. Paris, Série I, 307 (1988), pp. 379-382. | Zbl 0683.35032

[S] G. Stampacchia, Equations Elliptiques du Second Ordre a Coefficients Discontinus, Les Presses de l'Université de Montreal (1965). | MR 251373 | Zbl 0151.15501